View Single Post
Old 10-24-2011, 02:35 PM   #9
bindar bindar is offline
Veteran
(male)
 
Join Date: Dec 2010
Location: San Francisco, CA
Posts: 458
bindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB Userbindar HB User
Re: Labrythitis, Menieres, BPPV?

Quote:
Originally Posted by lovineachday View Post
Bindar, I'm curious as to why the treatment plan for MAV includes not using triptans?

I was diagnosed with VN but also get quite a few migraines. At the beginning, I wondered if it was MAV. It was discovered that I have damage in one ear, and I guess for that reason (and maybe some others) he ruled out MAV. Anyway, I take triptans regularly, and just want to rule out anything else going on with me a year and a half later (MAV, BPpV). We all know we have to be our own advocates for our health!
Many journal articles state that triptans can either make MAV worse.

Vestibular deficit is not uncommon in MAV. Its possible that this is caused by an actual injury, or MAV.

 
The Following User Says Thank You to bindar For This Useful Post:
studyin (10-26-2011)